# SDR YENA2022121601263

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 570 hours, 89 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042609386
- Condition: Failed
- Part time: 570 hours, 89 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'VENT AVNCS SYS FAULT ON ECAM; REMOVED AND REPLACED SKIN AIR OUTLET VALVE 22 HQ PER AMM 21-26-253-000-01 OPS CHK GOOD PER AMM 21-26-00.'
